| Catalog Number |
RBY2C3660 |
| Medical Device Problem Code |
Premature Separation (4045)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/31/2026
Type of Reportable Event
Malfunction
Event or Problem Description
The patient was undergoing a coil embolization procedure in the right renal artery using ruby coils and a microcatheter.The physician was advancing the ruby coil through the microcatheter and reported that the coil unintentionally detached partially within the vessel and partially within the microcatheter.Therefore, the ruby coil and microcatheter were removed together from the patient.The procedure was completed using a new ruby coil and the same microcatheter.There was no report of an adverse effect to the patient.
Additional Manufacturer Narrative
The product was not returned for evaluation.Without the return of the device, the root cause of the problem cannot be determined.The manufacturing records for this lot were reviewed and did not reveal any outstanding discrepancies, design, or quality concerns.